# SDR CA000829012

- Difficulty date: July 21, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,524 hours
- Engine: Lyc O360C2E
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Part number: 21583
- Condition: Cracked
- Location: Lt Flap
- Part time: 2,334 hours
- Component: Flap Mount, Bbavia, 8GCBC
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED A TENDENCY FOR A/C TO ROLL TO RIGHT, ON FULL FLAP SELECTION. VISUAL INSPECTION INDICATED L/H INBOARD FLAP MOUNT HAD CONSIDERABLE VERTICAL MOVEMENT. FURTHER INSPECTION REVEALED THAT INBOARD FLAP MOUNT LOWER ATTACHMENT POINT HAD BROKEN FREE.
